# SDR DALA2023021001061

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,538 hours, 15,619 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 FOUND LHW LE RIB CRACK AT LES563.10. CORRECTIVE ACTION: LHW LE RIB CRACK AT LES 563.10 REMOVED AND REPAIRED AS PER PRI 605192-14 REV 0. THE PRI 605192-14 REV.0 COMPARED AND COMPLIED WITH THE ERA605192-14 REV ORIGINAL. (2616981)
